# SDR NACA2019082210108

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS500C S9L HAS A CRACK IN INNER FLANGE OF BELTFRAME, FOUND WHEN ACCESSING FOR W/O 1940290.  REPAIR IAW B737-300 SRM REV 119 CH 53-00-07 REPAIR 1 DETAIL 1
